# SDR MWEA96512

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, RT WING L/E WAS FOUND CHAFED BY SCREWS JUST OUTBD OF VORTILON.  COMPLETED REPAIR IAW SRM 57-06A, FIG 4.
